MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; FLARED RIM SHELL, HIP, P2 COATED W/O SCREWHOLES, 56MM

ENCORE MEDICAL L.P. DJO SURGICAL; FLARED RIM SHELL, HIP, P2 COATED W/O SCREWHOLES, 56MM
Catalog Number 430-96-056
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
Cup shifted and dislocated.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-01834; 430-97-056, s803 - dislocation, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
FLARED RIM SHELL, HIP, P2 COATED W/O SCREWHOLES, 56MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758-5445
MDR Report Key20841426
Report Number1644408-2024-01838
Device Sequence Number7942123
Product Code LPH
UDI-Device Identifier00888912083706
UDI-Public00888912083706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K974095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/05/2023
Device Catalogue Number430-96-056
Device Lot Number979G1023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2017
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-025 LOT 006A1097; 010-55-030 LOT 007A1061; 010-55-040 LOT 010A1137; 400-05-004 LOT 887B1049; 935-40-256 LOT 825F1014
Patient Age69 YR
Patient SexFemale